MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R SELECT; SOLID PHASE SYSTEM FOR THE IMMOBILIZATION OF HUMAN ERYTHROCYTES

IMMUCOR, INC. CAPTURE-R SELECT; SOLID PHASE SYSTEM FOR THE IMMOBILIZATION OF HUMAN ERYTHROCYTES
Catalog Number 0006446
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method on 19may2017 to assess the instrument test well images in question, which visually appeared positive, with a hole in the center of the test well red blood cell monolayer.The immucor laboratory tested retention product on 25may2017, which performed as expected.The immucor laboratory also received returned blood sample from the customer site, and tested it on 25may2017 and 02jun2017.The testing performed on 25may2017 yielded the same unexpectedly positive weak d outcome, consistent with the customer site findings.The testing performed on 02jun2017 this time yielded the expected weak d negative outcomes.A direct antiglobulin test (dat) was performed on both 25may2017, and also 02jun2017, which yielded a negative outcome both times.
 
Event or Problem Description
On 19may2017, a customer site reported an unexpected weak d positive outcome when using capture-r select on a galileo neo instrument, when tested on (b)(6) 2017.The record was subsequently deemed to be reportable to fda on 24may2017.

Brand Name
CAPTURE-R SELECT
Common Device Name
SOLID PHASE SYSTEM FOR THE IMMOBILIZATION OF HUMAN ERYTHROCYTES
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key6658012
Report Number1034569-2017-00115
Device Sequence Number13967917
Product Code KSZ
UDI-Device Identifier10888234000655
UDI-Public10888234000655
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BK040024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 06/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date02/08/2018
Device Catalogue Number0006446
Device Lot NumberSC474
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2017
Initial Report FDA Received Date06/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age38 YR